How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2447
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I think I accidentally gave my child 2 27 MG concerta

Customer Question

I think I accidentally gave my child 2 27 MG concerta tablets! What will happen?
Submitted: 2 months ago.
Category: Health
Expert:  Onlinedoc replied 2 months ago.

Hello and thank you for your question. It’s my first priority and pleasure to help you.

I understand your concern.

As per your description,he should be watched for unusual symptoms like stomach pain, headache, vomiting, anxiety, dizziness, irritability, vision problems, skin rash, numbness or tingling in the hands or feet, and sweating.

In case he develops any symptoms then needs to be evaluated.

Otherwise 54 mg is not overdose and it is not fatal.

Just monitor his blood pressure,pulse.

Maintain a good hydration.

Give him small bland diet 4-6 times a day for few days.

Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.

Expert:  Onlinedoc replied 2 months ago.

May I help you more?
Feel free for further queries
Waiting for your reply.

Related Health Questions